# SDR SWAA2017072415202

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 48,741 hours, 28,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 141A6110
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR HANDLE COVER BROKEN.   R & R THE COVER ASSEMBLY IAW AMM.
